Ha I'm 17 i am on the pill but I have also been sick and taking antibiotics and ibuprofin so i knoww the pill gets canceled out. I have been having some really bad cramps on my lower right side. I feel bloated and get dizzy a lot. I have cramps like period cramps but I'm not due for my period till early march. My back hurts like crazy and around 10 pm I start feeling super nausiated. I have been having a lot of discharge (there is no color or odor). Can someone please help me?
Antibiotics don't completely cancel out the pill, but you do need to use protection while on the pill and antibiotics.
I would say the best thing for you to do take a test if you are worried, I might be to early since you haven't missed your period yet. You can get a cheap pregnancy test at the dollar store ( I get mine there) and they are just as accurate as the more expensive ones.
Your symptoms could be your period on its way or maybe some side effect to what ever antibiotic you are taking.
But always, When your not sure, take a test! And be sure to tell your parents if you are in fact pregnant!!!!!!!!!!!!!!!!!!!1
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.